# SDR AALA202312117506

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A320*
- Aircraft serial: 5235
- Aircraft time: 35,715 hours, 14,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARMING HANDLE ON DOOR 3R IS LOOSE. SECURED AND ADJUSTED SLIDE ARMING HANDLE ON DOOR 3R PER AMM 20-00-00.
